# SDR C2XA11IA162

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 23,001 hours, 17,506 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10303605
- Condition: Overtemp
- Location: Nr 1
- Part time: 11,222 hours, 7,916 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2280, DURING CRUISE FLIGHT THE CREW REPORTED A BATTERY ONE OVERTEMP.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THAT THE NUMBER ONE MAIN BATTERY WAS SHOWING 117C BUT WAS COOL TO THE TOUCH.  MAINTENANCE REMOVED AND REPLACED THE BATTERY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
